# SDR USAASB96197

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22879
- Engine: Pwa JT8D15A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Fuel Heat Vlv
- Part number: 320115
- Condition: Stuck Open
- Location: Nr 1 Eng
- Part time: 45,050 hours
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: A, E

## Discrepancy

CMH - FL 1183 - DURING CLIMB AT FL 280, CAPTAIN SHUT DOWN THE NR 1 ENGINE DUE TO HIGH OIL TEMPERATURE.  THE OIL TEMPERATURE WAS IN THE YELLOW BAND FOR APPROX 15 MINS PRIOR TO SHUTDOWN.  CREW DECLARED AN EMERGENCY AND DIVERTED TO CMH WHERE THE FLIGHT LANDED WITH NO FURTHER INCIDENT.  TOTAL SINGLE ENG TIME WS 20 MINS.  MX FOUND THE NR 1 ENG FUEL HEAT VLV STUCK IN THE OPEN POSITION.  REPLACED SAME.  INSPECTED AND REPLACED THE MAIN ENGINE OIL FILTER AND INSPECTED CHIP DETECTORS.  ALL CHECKS OK PER MM.  RAN ENGINE AT POWER AND AT IDLE PER MM.  OIL TEMP OK.  LEAK CHECK OK.  NO DISCREPANCIES FOUND. (M)
